# SDR SWIA200211065

- Difficulty date: July 20, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 16,805 hours, 16,058 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECTING WING ANTI-ICE ON RECEIVED AN ANTI-ICE DUCT MESSAGE.  RETURNED TO SLC.  REMOVED AND REPLACED RIGHT WING THERMAL SWITCHES FOR OUTBOARD RIGHT WING SEGMENT P/N  60159320-1.  INSPECTED PICCOLO TUBE FOR OUTBOARD AND MIDDLE WINGS, NO CRACKS NOTED.  RAN WING ANIT-ICE, NO LEAKS NOTED AT REMOVED SECTIONS.  WING ANITI-ICE CHECKS GOOD ON GROUND RUN UP.
